# SDR CVGA20150701002

- Difficulty date: July 1, 2015
- Submitted: July 12, 2015
- Operation: Air carrier
- Aircraft: N621CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800120
- Aircraft time: 3,818 hours, 2,635 cycles
- Engine: Pwc PW306C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 30B425801
- Part serial: CG0247
- Condition: Overserviced
- Location: Lt Engine
- Part time: 3,818 hours, 2,635 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE PAXS INDICATED SMOKE IN THE REAR CABIN AREA WHICH THE CREW SMELLED AS WELL.  THE ACFT DECLARED EMER & DIVERTED.  THE ACFT LANDED SAFELY & WAS MET BY FIRE DEPARTMENT.  CONFIRMED NO FIRE OR SMOKE EXISTS & PAXS DEPARTED PLANE.  MX WAS DISPATCHED TO ACFT WHERE TROUBLESHOOTING COMMENCED. TROUBLESHOOTING FOUND THE NR 1 ENG TO BE OVER SERVICED WITH OIL WHICH MIGRATED THROUGH THE BLEED AIR DUCTS SOAKING THE AIR CYCLE SOCK.  FURTHER TROUBLESHOOTING FOUND NO OTHER DISCREPANCIES.  ALL AFFECTED BLEED AIR DUCTING & SYS WAS CLEANED, THE ENG OIL WAS SERVICED TO PROPER LIMITS & GND AS WELL AS FLIGHT CHECKS PROVED SYS TO BE FUNCTIONING NORMALLY WITH NO OIL SMELL OR SMOKE INDICATED.  SYS WILL BE MONITORED FOR ANY FUTURE ISSUES.
